# SDR HEEA076941

- Difficulty date: October 31, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N1545K
- Make and model: Skrsky S76A
- Aircraft serial: 760047
- Aircraft time: 16,342 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 7615009100041A
- Part serial: A08600497
- Condition: Cracked
- Location: Main Rotor
- Part time: 12,595 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEADING EDGE TITANIUM STRIP HAS A COMPLETE CHORDWISE CRACK WITH MULTIPLE BRANCH WHICH EXTENDS BEYOND LIMITS. PENDING VENDOR REPAIR.
